# SDR FDEA201411203828

- Difficulty date: November 20, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 56,123 hours, 12,144 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE RECEIVED PRIMARY & SECONDARY UNSAFE GEAR UP INDICATIONS ON ALL FOUR GEARS.  RAN QRH & RECEIVED SUCCESSFUL SAFE UP & LOCKED INDICATION.  ELECTED TO PROCEED TO DESTINATION.  TROUBLE SHOT PERFORMED OPERATIONAL TEST OF CAWC IAW FAULT ISOLATION MANUAL 31-51-00.  VISUALLY CHECKED GEAR TARGETS NO DEFECTS.  ALSO IAW FLIGHT MANUAL PAGE 128.  ACFT OK FOR SERVICE.
